# SDR YENA201709020734

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 50,086 hours, 17,953 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Environ Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FINAL APPROACH,  CAPTAIN AND FIRST OFFICER EXPERIENCED A SLIGHT BURNING ODOR FROM APPARENT AIR CONTAMINATION; RAN ENVIRONMENTAL SYSTEM ISOLATED PACKS NO ODOR PRESENT.  COMPLIED WITH INFORMATION NOTICE 2017-T015B SECTION A.  AIRCRAFT IS OK FOR SERVICE.
